How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. B. Your Own Question
Dr. B.
Dr. B., Veterinarian
Category: Dog Veterinary
Satisfied Customers: 15713
Experience:  Hello, I am a small animal veterinarian and am happy to discuss any concerns & questions you have on any species.
Type Your Dog Veterinary Question Here...
Dr. B. is online now
A new question is answered every 9 seconds

Is this an emergency? I need to know right away. You took my

Customer Question

Is this an emergency? I need to know right away. You took my charge card and I am waiting.... Is she in danger?
Submitted: 2 months ago.
Category: Dog Veterinary
Expert:  Dr. B. replied 2 months ago.

Hello & welcome, I am Dr. B, a licensed veterinarian and I would like to help you with today. I do apologize that your question was not answered before. Different experts come online at various times; I just came online, read about your wee one’s situation, and wanted to help.

Again I do apologize that my colleagues could not aid you sooner, but I did want to let you know that this thankfully was a very low dose even for a small dog. Generally speaking, this drug can cause GI upset (ie drooling, vomiting) as well as tremors, wobbliness, seizures but only has done so in research study dogs once the dose was more that 30mg per kilogram of a dogs weight. Therefore, this isn't likely to cause severe signs at this small a dose but could possible cause gut upset. Therefore, as long as Lucy is fine now, then we'd not be worried and could offer a light diet (ie rice with boiled chicken, white fish, cottage cheese or scrambled egg). Of course, since she is small and a young lass, any severe vomiting and we'd want to have her vet see her for injectable anti-nausea medication and fluids to flush this out and settle her stomach.

Kind regards,

Dr. B.

Expert:  Dr. B. replied 2 months ago.

I'm just following up on our conversation about Lucy. How is everything going?

Dr. B.